@inbook {64,
	title = {Bloch-Kato conjecture and motivic cohomology with finite coefficients},
	booktitle = {The arithmetic and geometry of algebraic cycles (Banff, AB, 1998)},
	series = {NATO Sci. Ser. C Math. Phys. Sci.},
	volume = {548},
	year = {2000},
	pages = {117{\textendash}189},
	publisher = {Kluwer Acad. Publ., Dordrecht},
	organization = {Kluwer Acad. Publ., Dordrecht},
	url = {http://link.springer.com/chapter/10.1007\%2F978-94-011-4098-0_5},
	author = {Suslin, Andrei and Voevodsky, Vladimir}
}